# SDR ASAA0853040

- Difficulty date: June 7, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 2,426 hours, 722 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Loose
- Location: Com Radio Panel
- Part time: 2,426 hours, 722 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 COM RADIO SHOWS FAIL IN ACTIVE AND STANDBY WINDOWS HAPPENED JUST AFTER GRD POWER DIED AND SWITCH TO APU.  RE SEATED CONNECTOR NR 2 VHF COMM CONTROL PANEL.  OPS CHECK GOOD REF MM 23 12 31.  VERIFIED NR 2 VHF COMM CONTROL PANEL DISPLAYED FAIL IN LT AND RT WINDOWS.
